# SDR DALA2019100650158

- Difficulty date: October 5, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 73,110 hours, 9,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Button
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAP PANEL EMERGENCY LIGHT BUTTON FOUND INOP DURING SERVICE CHECK. REPLACED FAP PANEL. LP 9599072
